# SDR ASOA20141130141

- Difficulty date: November 30, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145LR
- Aircraft serial: 145078
- Aircraft time: 39,392 hours, 29,504 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED AN OIL BURNING ODOR WITH THE PACKS RUNNING DURING TAKE OFF AND LANDING.  MAINTENANCE INSPECTED THE ACFT AND PERFORMED HIGH POWER RUNS AND IDLE RUNS ALL WITH NO DEFECTS, LEAKS, OR ODORS NOTED.  MAINTENANCE R & R THE NR 1 ENGINE, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
